# SDR CA060816005

- Difficulty date: August 15, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,145 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7600 · Engine Controls
- Part: Bearing
- Condition: Seized
- Location: Condition Cable
- Part time: 37,331 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION OF MFG TASK 422 (A CHECK 500 HR REPETITIVE TASK) ZONAL  INSPECTION OF RT ENGINE COMPARTMENT. FOUND POWER AND CONDITION CABLE PULLEYS (2 EACH SYSTEM, TOTAL 4 PULLEYS) IN THE UPPER AFT NACELLE/FRONT OF WING SPAR, TO ALL HAVE SEIZED BEARINGS (1 PULLEY WITH BRG ASSY FALLING OUT OF PHENOLIC PULLEY). PULLEYS REPLACED AND ENGINE CONTROLS RE-RIGGED. AIRCRAFT HAD ACCUMULATED 492 HOURS SINCE LAST ACCOMPLISHMENT OF TASK 422, AND 2465 HOURS SINCE LAST ACCOMPLISHMENT OF TASK 7610/05 (C-CHECK 5500 HR TASK) VISUAL INSPECTION OF ENGINE POWER AND CONDITION CONTROL CABLES AND PULLEYS. (TC NR 20060816005)
